Israel Journal of Mathematics

, Volume 35, Issue 3, pp 210–214 | Cite as

Two sufficient conditions for supersolvability of finite groups

  • S. Srinivasan
Article

Abstract

In this paper two sufficient conditions for supersolvability of finite groups are given considering the maximal subgroups of Sylow subgroups of the group. An example is given to show that the conditions given are not necessary for supersolvability.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Itô,Uber die Frattini-Gruppe einer endlichen Gruppe, Proc. Japan Acad.31 (1955), 327–328.MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    D. S. Passman,Permutation Groups W. A. Benjamin, Inc., New York, 1968.MATHGoogle Scholar

Copyright information

© Hebrew University 1980

Authors and Affiliations

  • S. Srinivasan
    • 1
  1. 1.Department of Mathematics and StatisticsUniversity of PittsburghPittsburghUSA

Personalised recommendations